Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Raving ravens :-) Squiggles

Posted by barbaracat on July 15, 2005, at 11:57:14

In reply to Raving ravens :-) ramsea, posted by Squiggles on July 15, 2005, at 11:35:07

Squiggles,
Coupla questions. When you say you've never had a breakthrough episode, could you clarify? No depression? No anxiety? Beyond the normal grunge, that is. Are you taking anything else?

Did you note what company made the bogus generic lithium brand? We keep hearing how generics are 'just as good' but I have noticed difference in quality and effect from a few generics, but so far, not lithium. Jeez, what a crummy thing to do, but at least it proves that what we're experiencing from these meds is not a placebo effect.

I have not been the same since restarting after my 10 day break from lithium. Could be other factors such as raising the Cymbalta a slight amount, but this dragging muddy feeling is - a drag. I know exercising, taking a walk, would help but my overriding sentiment is 'screw it, I don't want to and I'll just have to keep doing it'. So I don't. If someone were dangling the winning lottery ticket in front of me on a stick, I might rouse myself, but no one is, so screw it. And I'm usually the one beating the 'exercise is good for you' drum.

It's true that when we're in these places, the brain doesn't track well and normal rules do not apply. - Barbara

>
> Just want to clarify that in the twenty
> years or so that I have been taking lithium
> and my supplementals, I have never had a
> breakthrough episode. So, in my case at least
> listening to my doctor and taking my drugs
> on a regular schedule has paid off, with
> the exception of a little tinkering which
> my doctor has frowned on but has not been
> restrictive. I have a wise doctor.
>
> This recent catastrophe, was due to the
> corrupted supply of lithium. It was evident
> almost from the first pill -- I felt no
> side effects and assumeed that this was due
> to the superiourity of the "generic" drug.
>
> Five months later, the mania and depression
> proved that this was not the case. Moreover, my dr.'s call to the pharmacist to get the old version and the recovery from that intervention was sufficient to bring me back to normality.
>
> So, this is just to clarify the in my case
> at least, breakthroughs have not just been accidental failures, but directly caused to a physical problem with the meds in this case.
> There *are* breakthroughs, and causes are usually
> and mostly due to not taking your drugs, among other causes.
>
> Take your drugz and listen to your doctor.
>
> Squiggles


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:barbaracat thread:527198
URL: http://www.dr-bob.org/babble/20050713/msgs/528023.html